# SDR R61A2024010300775

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 33,824 hours, 24,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - MAIN CABIN AFT WET AREA RIGHT SIDE FR 84 CROSS BEAM FLOOR STRUCTURE HAS (2) CORROSION SPOTS AND (2) CORRODED FASTENERS AS MARKED.  PERFORMED L ANGLE SPLICE REPAIR ON MAIN CABIN AFT WET AREA R/H FR 84 CROSS BEAM.  REF: SRM ETD2023-170-031600
